The orthogonal µ-invariant of a quaternion algebra

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:a5f24bf495146ecdada5ba83e2c327b7

BECHER, Karim Johannes, Mohammad G. MAHMOUDI, 2010. The orthogonal µ-invariant of a quaternion algebra. In: Bulletin of the Belgian Mathematical Society - Simon Stevin. 17(1), pp. 181-192

@article{Becher2010ortho-806, title={The orthogonal µ-invariant of a quaternion algebra}, year={2010}, number={1}, volume={17}, journal={Bulletin of the Belgian Mathematical Society - Simon Stevin}, pages={181--192}, author={Becher, Karim Johannes and Mahmoudi, Mohammad G.} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/806"> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:48:57Z</dc:date> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103416863-3868037-7"/> <dcterms:abstract xml:lang="eng">In quadratic form theory over fields, a much studied field invariant is the u-invariant, defined as the supremum over the dimensions of anisotropic quadratic forms over the field. We investigate the corresponding notions of u-invariant for hermitian and for skew-hermitian forms over a division algebra with involution, with a special focus on skew-hermitian forms over a quaternion algebra. Under certain conditions on the center of the quaternion algebra, we obtain sharp bounds for this invariant.</dcterms:abstract> <dcterms:issued>2010</dcterms:issued> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/806"/> <dcterms:bibliographicCitation>First publ. in: Bulletin of the Belgian Mathematical Society - Simon Stevin ; 17 (2010), 1. - S. 181-192</dcterms:bibliographicCitation> <dc:creator>Mahmoudi, Mohammad G.</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:48:57Z</dcterms:available> <dc:rights>deposit-license</dc:rights> <dcterms:title>The orthogonal µ-invariant of a quaternion algebra</dcterms:title> <dc:contributor>Mahmoudi, Mohammad G.</dc:contributor> <dc:language>eng</dc:language> <dc:contributor>Becher, Karim Johannes</dc:contributor> <dc:creator>Becher, Karim Johannes</dc:creator> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

becher.pdf 86

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto